# SDR CALA2018022500817

- Difficulty date: February 25, 2018
- Submitted: February 26, 2018
- Operation: Air carrier
- Aircraft: N78017
- Make and model: Boeing 777224
- Aircraft serial: 31679
- Aircraft time: 80,774 hours, 7,719 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Part serial: 21890
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR L2 M33099 EMER POWER SUPPLY FOUND INOP. DOOR L2 M33099 EMER POWER SUPPLY CHARGE AND BATTERY PACK REPLACED AND TESTED NORMAL AS PER AMM 33-51-06.
